# SDR WRLADRC099

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: S3932193
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT FLOORBOARD PANEL FOUND DAMAGED, CORROSION, STUD DAMAGED, FASTENER HOLE DAMAGED AT FLOORBOARD NR 183BF, 183VB, 183KB, 183AB, 183MB, 183NB, 183PB, 183EF, 183EF, 183LB, 183JB, 183GB AND 183HF.  PANELS NR 183CB, 183DB, 183XB, 183TB, 183AB, 183BF FABRICATED AS PER DWG AFA 3858, AFA 3861, AFA 2590 AND EN 585-97.  PANELS REPAIRED PER MD-11 VOL 1 SRM 53-60-00 AND 51-21-01 REV 20.  CONTROL NR WRLADRC099 - WRLADRC103.
